On integral domains in which every ascending chain on principal ideals is $S$-stationary
Bull. Korean Math. Soc. 2020 Vol. 57, No. 5, 1215-1229
https://doi.org/10.4134/BKMS.b190903
Published online September 30, 2020
Ahmed Hamed, Hwankoo Kim
University of Monastir; Hoseo University
Abstract : Let $D$ be an integral domain and $S$ a multiplicative subset of $D.$ An ascending chain $(I_k)_{k\in\mathbb{N}}$ of ideals of $D$ is said to be $S$-stationary if there exist a positive integer $n$ and an $s\in S$ such that for each $k\geq n,$ $sI_k\subseteq I_n.$ As a generalization of domains satisfying ACCP (resp., ACC on $*$-ideals) we define $D$ to satisfy $S$-ACCP (resp., $S$-ACC on $*$-ideals) if every ascending chain of principal ideals (resp., $*$-ideals) of $D$ is $S$-stationary. One of main results of this paper is the Hilbert basis theorem for an integral domain satisfying $S$-ACCP. Also we investigate the class of such domains $D$ and we generalize some known related results in the literature. Finally some illustrative examples regarding the introduced concepts are given.
Keywords : $S$-ACCP, $S$-ACC, $S$-PID, $S$-UFD
MSC numbers : 13A15, 13E99, 13G05
Supported by : This research was supported by the Academic Research Fund of Hoseo University in 2018 (20180320)
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd